Self-Righteousness as a Moral Problem
Bibliographic Data
| ID | 13598901 |
|---|---|
| Authors | Jeanette Bicknell (0000-0001-7101-2728, corresponding author) |
| Year | 2010 |
| Volume | 44 |
| Issue | 4 |
| Pages | 477-487 |
| Publication date | 2010-11-23 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Value Inquiry (JOURNAL) |
| Journal identifiers | ISSN: 0022-5363 • E-ISSN: 1573-0492 |
| Publisher | Springer Science+Business Media (PUBLISHER • DE) |
| DOI | 10.1007/s10790-010-9247-8 |
| OpenAlex | W2054832796 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.6 |
|---|---|
| Citation span | 2021 - 2023 (3) |
| Highly cited | No |